Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Slowly taking myself of ER, but liked it for 2 yrs

Posted by juniperdoesboston on January 20, 2003, at 13:38:29

In reply to Re: New to Effexor XR - Do I want to continue? mandy77x, posted by EGR on January 20, 2003, at 8:43:36

I began effexor 2 years ago to help with depression and it worked great--immediate relief and help to keep going each day. But the last 6 months the side effects have gotten worse (weight gain I can not get rid of, extreme fatigue, inability to orgasm) and I am slowly taking myself off. I was on 75 mg per day, so I went to 75mg every other day. Immediately my fatigue began to lift and I felt so energized in comparison. Now I am at 75 every four days and today I am really hurting (so dizzy and sick feeling). It was so good to read that others have had a hard time getting off this medication. Withdrawl has been more than I bargained for, but really slowly tapering off the dose has worked pretty well for me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:juniperdoesboston thread:13781
URL: http://www.dr-bob.org/babble/20030119/msgs/136743.html